# SDR SWAA2022020230446

- Difficulty date: November 2, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 59,094 hours, 34,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE WEAR NOTED AT FWD STOP PIN RESTING POINT ON THE SCUFF PLATE OF FWD CARGO DOOR; RESULTING IN A CRACK. / REMOVED AND REPLACED PER AMM.53-11-02
